# SDR CA090310004

- Difficulty date: March 10, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 8,436 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3822
- Condition: Loose
- Location: Magneto
- Part time: 200 hours
- Component: Magneto
- Component part number: 4353
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ELECTRODE FINGER ON THE DISTRIBUTOR GEAR WAS DISCOVERED LOOSE IN THE PERFORMANCE OF UNISON SB 3-08A DURING SCHEDULED MX. THE DISTRIBUTOR BLOCK ASSY HAD BEEN REPLACED JUST OVER 200 HOURS AGO.
